| Model Number |
26926 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event was approximated as event date was not reported.
Event or Problem Description
It was reported the stent prematurely deployed.A 6 x 150 x 130 innova vascular was selected for use.The innova stent started to deploy within the sheath.There were no patient complications reported.